# SDR MALA080031

- Difficulty date: February 25, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 5,614 hours, 4,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE "TOILET" WENT OFF AFTER TAKEOFF.  FA SMELLED SOMETHING BURNING IN THE LAV AREA AND REPORTED A LIGHT HAZE IN THE CABIN.  FLIGHT RETURNED TO MSP.  COMPLETED MM409 NR 273156 REPLACEMENT OF LAV LIGHTING BALLAST AND LAV SMOKE DETECTOR.  ALSO NOTED R PACK HAS STRONG OIL SMELL.  REF LOG NR 1709548 FOR FERRY FLIGHT TO T/S R PACK.
